Hong, Lin; Shen, Wenhuai
Localization of epimorphisms and monomorphisms in homotopy theory
Compositio Mathematica, Tome 91 (1994) no. 3 , p. 321-324
Zbl 0811.55007 | MR 1273654
URL stable : http://www.numdam.org/item?id=CM_1994__91_3_321_0

Bibliographie

1 E. Dror, A generalization of the Whitehead theorem, Lecture Notes in Math., 249 (1971), 13-22. MR 350725 | Zbl 0243.55018

2 P. Hilton, G. Mislin and J. Roitberg, Localization of nilpotent groups and spaces, North-Holland, Mathematics studies 15 (1975). MR 478146 | Zbl 0323.55016

3 P. Hilton and J. Roitberg, Note on epimorphisms and monomorphisms in homotopy theory, Proc. Amer. Math. Soc., 90 (1984), 316-320. MR 727257 | Zbl 0565.55009

4 P. Hilton and J. Roitberg, Relative epimorphisms and monomorphisms in homotopy theory, Compositio Math., 61 (1987), 353-367. Numdam | MR 883488 | Zbl 0624.55005

5 P.J. Kahn, On inverse limits of homotopy sets, Proc. Amer. Math. Soc., 47 (1975), 487-490. MR 370573 | Zbl 0295.55011

6 V. Rao, Nilpotency of homotopy pushouts, Proc. Amer. Math. Soc., 87 (1983), 335-341. MR 681844 | Zbl 0513.55009